The difference in length of curves in R^n

B.T. Fasy, Acta Sci. Math. (Szeged) 77 (2011) 359–367.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English
Department
Abstract
We bound the difference in length of two curves in terms of their total curvatures and the Fréchet distance. The bound is independent of the dimension of the ambient Euclidean space, it improves upon a bound by Cohen-Steiner and Edelsbrunner, and it generalizes a result by Fáry and Chakerian.
Publishing Year
Date Published
2011-01-01
Journal Title
Acta Sci. Math. (Szeged)
Acknowledgement
Funded by Graduate Aid in Areas of National Need (GAANN) Fellowship.
Volume
77
Issue
1-2
Page
359 - 367
IST-REx-ID

Cite this

Fasy BT. The difference in length of curves in R^n. Acta Sci Math (Szeged). 2011;77(1-2):359-367.
Fasy, B. T. (2011). The difference in length of curves in R^n. Acta Sci. Math. (Szeged), 77(1–2), 359–367.
Fasy, Brittany Terese. “The Difference in Length of Curves in R^n.” Acta Sci. Math. (Szeged) 77, no. 1–2 (2011): 359–67.
B. T. Fasy, “The difference in length of curves in R^n,” Acta Sci. Math. (Szeged), vol. 77, no. 1–2, pp. 359–367, 2011.
Fasy BT. 2011. The difference in length of curves in R^n. Acta Sci. Math. (Szeged). 77(1–2), 359–367.
Fasy, Brittany Terese. “The Difference in Length of Curves in R^n.” Acta Sci. Math. (Szeged), vol. 77, no. 1–2, Szegedi Tudományegyetem, 2011, pp. 359–67.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar